# SDR 99ZZZX2110

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N438RJ
- Make and model: Airtrc AT502A
- Aircraft serial: 50210345
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Main Spar
- Part time: 1,797 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN SPAR WEB UPPER ANGLE CRACKED AT RIVIT HOLES.  THIS AREA APPEARS TO BE WEAK BY DESIGN.  INBOARD AND OUTBOARD PORTION OF SPAR REINFORCED WITH EXTRUDED ANGLE.  THIS PLUS OR MINUS 24 INCH SECTION NOT REINFORCED.
